Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for corneal abrasion following a injury with stick

Answered by
Dr.
Dr. Dadapeer K

Ophthalmologist

Practicing since :2003

Answered : 5709 Questions

default
Posted on Fri, 8 Aug 2014 in Vision and Eye Disorders
Question: I had a stick scratch my eye around the cornia looks like part of the smooth film has XXXXXXX scratched off . I went to cvs purchased sterile eye wash . The pain at times is almost unbearable. my eye is red but no bleading. I have been keeping my eye closed and when I open it feals like my eyelid is rubbing the scratch to the point my eye floods with tears and that is also very painful. My vision is fine with acception to the tears . What should I do?
doctor
Answered by Dr. Dadapeer K 1 hour later
Brief Answer:
It seems like corneal abrasion.

Detailed Answer:
Hello
welcome to Health care magic

I am Dr. DADAPEER K, an ophthalmologist and I answer health problems related to eye.

It seems from the history that you are having corneal abrasion following a injury with stick.
Corneal abrasion is very painful condition and it causes symptoms of pain in the eyes. watering and redness of eyes.
Corneal abrasion usually takes 2-4 days to heal completely depending on the size of the abrasion.
We usually treat corneal abrasion by use of antibiotic eye drops and artificial tears eye drops to prevent secondary infection and help in quick healing of the corneal abrasion. You can use analgesic drugs for pain relief.
I prefer to use antibiotic eye drops like moxifloxacin eye drops and artificial tears eye drops 6-8 times per day.

Since the corneal abrasion can go for complications like corneal ulcer following secondary infection, the treatment has to be given correctly.
Hence I advice you to consult your doctor for confirmation of diagnosis and prescription of drugs.

Hope the information is helpful to you.

THANK YOU
WITH REGARDS

Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Treatment/Therapy

Recent questions on  Moxifloxacin

doctor1 MD

hi am a 24yr female,been having loose stools on and off,i took metrogyl 400 for 3 days n the stool became normal,but again now loose stools started..m taking treatment for acne ,using minoz tab n brevoxyl n clindamycin cream. now m also having conjunctivitis and using moxifloxacin n lubrex drops.should i again take metrogyl??is it ok to use it when am on the above medications?

doctor1 MD

When I woke up this morning, my left eye was blood shot, as if a vessel had broken. I have no pain, but I do have a slight tingling sensation . What may be the cause?

doctor1 MD

my wife went to her doctor 5 days ago bout symptoms of brown flem and pain in her chest, the doctor told her that she had fluid in her lungs and a cracked rib the doctor did not order her a chest xray or send her to the hospital she gave my wife perscriptions for prednizone 20 mg 3 times a day, avelox 400 mg 1 a day for 7 days , omeprazole 20 mg 1 2times a day, clonazepam 2mg 1 2times a day PRN, and flovent 110 mcg 2 times a day. She has been taking these religeously and still doesnt feel better she acts like shes stoned and cannot stand at all. I dont know what to do

doctor1 MD

I am male 70 years old and l been told that l have a swollen lympnode in my groin area. It is giving me pain at times. What can l do to make the pain go away?

doctor1 MD

Hello doctor, Since last night my left eye is irritating. It irritates the most when I sleep I had a distributed sleep as it was irritating and the eye was watering as well. I don t think any foreign particle entered however I was in a night club...

doctor1 MD

Dear Dr.Mahashur, i have been diagonised with 'MYCOPLASMIC PNEUMONIA' by a Dr in Singapore,(mycoplasmic pneumonia antibody fbc= >1:1280) and am now on a 20-days course of 'avelox' ( moxifloxacin 400 mg) and have also been advised to take steroids for 10 days. I have already gone through a course of antibiotics to treat pneumonia (CLAVICEF)and TB has been eliminated by carrying out a bronchoscopy and lab analysis for TB. I am apprehensive about taking steroids, so pls advise if it is necessary to take steroids? thanks.

doctor1 MD

I was given Hydromet Syrup, Avelox (anti-biotic), and some sort of steroid inhaler that I use twice a day about a week ago from an urgent care clinic when I was told I have bronchitis. Just over a week later my symptoms are no better and I am still feeling quite unwell. I am a school teacher and am exposed to a great many things while at work, but I have never been sick for so long with such a bad cough. Should I contact the doctor again?